The Most Common Side Effects Of Using Propecia

Let's look at the common side effects that might occur using Propecia

Propecia is a very effective drug. But does come with some side effects that you may not know about.

Let’s go through some of them.

1. Loss of interest in having sex

When using propecia you might experience having a deep loss in your sex drive. You may also experience impotence or having trouble with your orgasm.

This may occur by exceeding the dosage or usage requirements labeled in your subscription.

2. Abnormal Ejaculation

As this is related to the first side effect of a loss in your interest of sex, you might also experience abnormal ejaculations.

There was an experiment that took place. Where half a group was given propecia and the other half was given a placebo.

The group that took the placebo was prone to ejaculate more than those that took propecia.

3. Swelling In The Hands And Feet

Another potential side effect of using Propecia, may cause your hands and feet to swell. You may feel your hands and feet become more tender and sensitive.

You may also experience swelling or tenderness in your breasts as a side effect.

4. Weakness or Dizziness

Weakness and dizziness is one of the side effects of using Propecia. Many who use it claim to constantly feel weak, and feeling that they might pass out due to a lack of energy.

Many have been able to counter act this feeling by using a supplement aid called Zotrim.

I first heard of Zotrim here - - a site dedicated to reviewing Zotrim.

This aid is used to provide you with more energy so that you are more active during the day, primarily used to help with weight loss, its high caffeine content helps with weakness and fatigue.

5. Headaches

Due to many users who feel weak and dizzy a common side effect of this results to many users experiencing headaches.

Many have claimed to feel light headed once taking propecia.

6. Skin Rashes

People who are commonly more sensitive to such extreme medication may experience an outbreak of rashes.

This is not very common among oust most users. Only experienced by those who may be allergic to the medication.

If rashes begin to occur it is advised that you see your doctor immediately.


Well that’s just some of the side effects of using Propecia. If you wish to know more and want to ask me any more questions on the subject; don’t be afraid to ask me.